Comptes Rendus
Théorie des nombres
Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers
[Nontrivial lower bounds for the least common multiple of some finished sequences of integers]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 8, pp. 469-474.

We present here a method which allows to derive a nontrivial lower bounds for the least common multiple of some finite sequences of integers. We obtain efficient lower bounds (which in a way are optimal) for the arithmetical progressions and lower bounds less efficient (but nontrivial) for some class of quadratic sequences.

In the last part of this Note, we study the integer lcm(n,n+1,,n+k) (kN,nN). We show that it has a divisor dn,k simple in its dependence on n and k, and a multiple mn,k also simple in its dependence on n. In addition, we prove that both equalities: lcm(n,n+1,,n+k)=dn,k and lcm(n,n+1,,n+k)=mn,k hold for infinitely many pairs (n,k).

On présente ici une méthode permettant de minorer le plus petit commun multiple de certaines suites finies d'entiers. Nous obtenons des minorations efficaces (voir optimales en un certain sens) pour les progressions arithmétiques et des minorations moins efficaces (mais non triviales) pour une certaine classe de suites quadratiques.

La dernière partie de la Note étudie l'entier ppcm(n,n+1,,n+k) (kN,nN). On détermine pour cet entier, un diviseur dn,k simple en sa dépendance en n et k et un multiple mn,k simple en sa dépendance en n et on montre que chacune des deux égalités : ppcm(n,n+1,,n+k)=dn,k et ppcm(n,n+1,,n+k)=mn,k a lieu pour une infinité de couples (n,k).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.09.019

Bakir Farhi 1

1 Département de mathématiques, université du Maine, avenue Olivier-Messiaen, 72085 Le Mans cedex 9, France
@article{CRMATH_2005__341_8_469_0,
     author = {Bakir Farhi},
     title = {Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {469--474},
     publisher = {Elsevier},
     volume = {341},
     number = {8},
     year = {2005},
     doi = {10.1016/j.crma.2005.09.019},
     language = {fr},
}
TY  - JOUR
AU  - Bakir Farhi
TI  - Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 469
EP  - 474
VL  - 341
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2005.09.019
LA  - fr
ID  - CRMATH_2005__341_8_469_0
ER  - 
%0 Journal Article
%A Bakir Farhi
%T Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers
%J Comptes Rendus. Mathématique
%D 2005
%P 469-474
%V 341
%N 8
%I Elsevier
%R 10.1016/j.crma.2005.09.019
%G fr
%F CRMATH_2005__341_8_469_0
Bakir Farhi. Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers. Comptes Rendus. Mathématique, Volume 341 (2005) no. 8, pp. 469-474. doi : 10.1016/j.crma.2005.09.019. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.09.019/

[1] D. Hanson On the product of the primes, Canad. Math. Bull., Volume 15 (1972), pp. 33-37

[2] G.H. Hardy; E.M. Wright The Theory of Numbers, Oxford Univ. Press, London, 1979

[3] M. Nair On Chebyshev-type inequalities for primes, Amer. Math. Monthly, Volume 89 (1982) no. 2, pp. 126-129

Cited by Sources:

Comments - Policy